# SDR F3LA2009110200222

- Difficulty date: October 29, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 17,378 hours, 7,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C073186.  DURING DEN C3 C-CHECK, INSP NOTED CORROSION ON THE FLOOR SUPPORT NUT CLIP HOLES LOCATED AT STATION Y1292 BETWEEN FRAMES 66 AND 68.  MX REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-44-11, 51-42-11 AND 51-72-11.
